Discussions By Condition: I cannot get a diagnosis.

Parkinson's or Adrenal Carncinoma??

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Heather's Brother
  • November 12, 2007
  • 02:15 AM

Hello! I am a 35 year old male. Over the past year, I've experienced the following symptoms: PVC's, PVA's, chest pains (but I do have asthma) muscle spasms, muscle cramps, nausea after eating, headaches (I never used to get headaches and now they are sometimes severe), and tremors (both at rest and during movement). I went to the Dr a few weeks ago who ordered an MRI (negative) and several bloodwork tests (thyroid, glucose - all normal). So, I am being referred to a neurologist for possible benign tremors or Parkinson's Disease. However, after talking with my parents this weekend, I discovered a few things: My younger sister died of an Adrenal Carcinoma at the age of 7 (1980). Physicians at that time blamed it on my father's exposure to Agent Orange in Vietnam. Everyone wondered why it had effected her and not me, but it has not been discussed in almost 30 years. Just figured I was lucky that the cancer had skipped me.
I do not seem to have high blood pressure which is a classic symptom of adrenal carcinomas. Also, I see back pain is a symptom. I have bulging and compressed dics in my back so I can't tell if I have any back pain relating to something else. So... not sure if this diagnosis is plausible or if it is just benigh tremors or Parkinson's. Any ideas.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?